# SDR GTIA030222

- Difficulty date: March 11, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING LOWER FUEL TANK ACCESS PANEL NR 5 HAS CRACK AT FASTENER HOLE, DAMAGED COUNTER SINK.  PART REPLACED WITH NEW PANEL.  (M)
